# SDR SWAA102272

- Difficulty date: April 21, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 80,924 hours, 48,047 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 65464541
- Part serial: 657
- Condition: Bulged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND NR 3 SPOILER PANEL BULGED BETWEEN CENTER HINGE POINTS.  REMOVED AND REPLACED SPOILER ASSY PER MM.
